# SDR SWAA2024093042690

- Difficulty date: September 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,588 hours, 31,487 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Strut
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON TRF PN 340-166-210-0 SN PA179695 STRUT 16 AREA C2 THAT MEASURES .375' IN LENGTH.<[01] C/W EA M-21-172-00810 TRIGGERING TRF MOUNT INSPECTION 7256-I-14340 FOR LARGEST CUMULATED CRACK FINDINGS FROM 0.28 INCH TO LESS THAN 0.39 INCH IN LENGTH
